Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Reviews and Descriptions of Tables and Books


Journal: Math. Comp. 12 (1958), 220-262
DOI: https://doi.org/10.1090/S0025-5718-58-99274-3
Corrigendum: Math. Comp. 13 (1959), 143.
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-58-99274-3
Article copyright: © Copyright 1958 American Mathematical Society